Publish in this journal
Journal Information
Vol. 10. Num. 6.
Pages 351-422 (November - December 2014)
Share
Share
Download PDF
More article options
ePub
Visits
2702
Vol. 10. Num. 6.
Pages 351-422 (November - December 2014)
Case Report
DOI: 10.1016/j.reumae.2014.01.007
Adjuvant Induced Autoimmune/Inflammatory Syndrome Presenting as Joint and Lung Manifestations
Síndrome autoinmune/inflamatorio inducido por adyuvante que debuta con manifestaciones pulmonares y articulares
Visits
2702
Guillermo Flores Padilla, Benjamín Mora Mendoza, Axel Pedraza Montenegro
Corresponding author
axel09_p@hotmail.com

Corresponding author.
Servicio de Medicina Interna, Hospital de Especialidades, Centro Médico Nacional Siglo XXI, IMSS, Mexico City, Mexico
This item has received
2702
Visits
Article information
Abstract
Full Text
Bibliography
Download PDF
Statistics
Figures (1)
Tables (2)
Table 1. Results of Laboratory Tests.
Table 2. Suggested Criteria for Autoimmune/Inflammatory Syndrome Induced by Adjuvants.
Show moreShow less
Abstract

A 59-year-old female with a history of injection of an oily material in the buttocks 11 years ago. She developed symmetric additive polyarthritis as well as superior and inferior airways involvement. There was no evidence of granulomatosis with polyangiitis (Wegener). She had several serum autoantibodies and a skin biopsy showed a foreign body granuloma. The diagnosis of adjuvant induced autoimmune/inflammatory syndrome was made. The pulmonary involvement was an atypical manifestation at the onset of disease.

Keywords:
Autoimmune
Adjuvants
Granulomatosis
Resumen

Mujer de 59 años de edad, la cual cuenta con antecedente de aplicación de material oleoso en los glúteos hace 11 años; posteriormente hace 18 meses comienza con cuadro de poliartritis aditivas simétricas, así como afección en las vías aéreas superior e inferior, sin evidencia de alteración por granulomatosis con poliangeitis (Wegener). Presenta en suero autoanticuerpos, y se toma biopsia de piel donde se observa granuloma por cuerpo extraño. Se concluye con síndrome autoinmune/inflamatorio inducido por adyuvante, en el que la afección pulmonar es una manifestación atípica en la presentación inicial de la enfermedad.

Palabras clave:
Autoinmune
Adyuvante
Granulomatosis

Article

These are the options to access the full texts of the publication Reumatología Clínica (English Edition)
Member
If you are member of Sociedad Española de Reumatología (SER) or the Colegio Mexicano de Reumatología (CMR):
Please go to the member area of SER or CMR and log in.
Subscriber
Subscriber

If you already have your login data, please click here .

If you have forgotten your password you can you can recover it by clicking here and selecting the option “I have forgotten my password”
Subscribe
Subscribe to

Reumatología Clínica (English Edition)

Contact
Phone for subscriptions and reporting of errors
From Monday to Friday from 9 a.m. to 6 p.m. (GMT + 1) except for the months of July and August which will be from 9 a.m. to 3 p.m.
Calls from Spain
902 88 87 40
Calls from outside Spain
+34 932 418 800
Email
Idiomas
Reumatología Clínica (English Edition)

Subscribe to our newsletter

Article options
Tools
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

es en
Política de cookies Cookies policy
Utilizamos cookies propias y de terceros para mejorar nuestros servicios y mostrarle publicidad relacionada con sus preferencias mediante el análisis de sus hábitos de navegación. Si continua navegando, consideramos que acepta su uso. Puede cambiar la configuración u obtener más información aquí. To improve our services and products, we use "cookies" (own or third parties authorized) to show advertising related to client preferences through the analyses of navigation customer behavior. Continuing navigation will be considered as acceptance of this use. You can change the settings or obtain more information by clicking here.